Couldn't find what you looking for?

TRY OUR SEARCH!

what exactly are side effects? do they mean the side effects during pill taking or even after you have stopped it? i finished my second pack. im only feeling the effects after i stopped it for like a week already. my head feels weird and im like dizzy pretty soon after i stopped it. im also feeling anxious over these feelings and that makes it worse. it got sorta worse during the week. what the hell is going on? i never felt like this before the pill. i got my period fine. so im sure im not pregnant. and how long will i feel this way if it's just side effects? did anyone feel the same? o.O

Loading...

thats side effects your having even after you stop it can take a long time to find the right pill but stay away from yasmin if you want to wreck your life entirelythat one will do it for you use condoms its healthier
Reply

Loading...

Guest wrote:

thats side effects your having even after you stop it can take a long time to find the right pill but stay away from yasmin if you want to wreck your life entirelythat one will do it for you use condoms its healthier




I was also using diane 35 and after i finish the one pack i stop. After that i always feel muscle pain and even numb of my breast.
Reply

Loading...

im using also dianne pills for almost 8 months .and last june i stop using for this medication.im delayed already for almost 2 weeks.for my menstration .i take a pregnancy test but its negative.coz i can get the result after 3 minutes its showing negative.and after an hour i can see 1 line i dont know
what is the meaning of it and one more thing this line is not clear.and until now i dont have yet a menstration i dont know
if this is the result of dianne tablet .i need some adviced please if im possible to get pregnant iin my case
i take a test last july 5th the result is negative after an hour its shows with 1
not clear line.and the next 1 get test on 15th of july still thesame........i need some advised what i gonna do
Reply

Loading...

I hv been taken this dianne 35 since 2 yrs ago...never skip any days and periods normal, even i record and counting every month....but i heard my frds told me that drug will effect women hormone and so much side effect are waiting for me in future....but how? my bf is foreigner, he doesnt like using condom, and i easily get urinary problem as well, he still study, no financial support, i hv keep the relationship secretly of my family as well... so i really cant get pregnant...but i really worry about my situation...l searched a lot information about dianne 35, some say this drug cant treat it as contraception or birth control pills only, it just can cure women serious acne problem....who can lead me????? who can give me answer????
Reply

Loading...

hi girls. i stopped to take diana 35 about 9 weeks ago.. i got my first period normally after 4 days that i stopped .. and it was the last.. after that i havent had any period. i havent had any pregnancy test bec i am sure that i am not pregnant that i havent had sex for 1 year. but i feel so bad. i always feel i am tired. i feel pain in my bones.(leg and arms) i really want to get my period!!!
Reply

Loading...

helo girls,

im currently taking dianne pills... for almost two months already what pushes me to search about the side effects is that... i feel pain on my fingers recently every morning and its i feel tired always... my period came early,before taking this pill it was normal... i cant consult my obygyne since im in vacation here in australia .. im from philippines.... is this one of the side effects of the pill?
Reply

Loading...

I've taken Diane 35 for a month.. I just finished 1 pack and I stopped. because, it causes pimples on my face. I am surprised because my prof says it would make my skin smoother and clearer. I don't have any pimples before taking diane and pooof! pimples begin to show up one after the other. I am a first timer user of pills and because of this terrible side effects I stopped using it. what would happen to me? is their another pills that would be better than diane 35?
Reply

Loading...

i'm taking diane-35 for almost a year now. i'm using it to treat my pcos. i experienced a lot of discomforts for the first few months of taking it. i became tired, had migraines, mood changes, stomach pain and a lot to mention. probably because my body is still adjusting to the pill but the positive effects is that i have regular periods, it has more benefits to the skin, i don't get any pimples and it reduces my oily skin.
Reply

Loading...

Hello Ladies, Before taking the pill my period was always normal during the pill my period stayed normal. My reason for taking diane-35 was due to really bad adult acne and it did help 100% with the acne and helped reduce my naturally oily skin. I have been taking diane-35 a month shy of 2 years now, about 2-3 weeks after starting the pill I became very moody, and I was very irritable and had no control over it and this lasted throughout. I also suffered from constant headahces, constant pain in the tips of my fingers, numbness in my legs, arms, and my head, I became very tired throughout the day would sleep alot more often, I felt very sluggish not to mention about 15 pounds of weight gain. I stopped taking the pill about 3 weeks now and I am not suffering from any of these symptoms anymore :) Although I must say about a week ago after stopping the pill I did have really bad lower back and leg pain that lasted about 6 days.... I suspect it was due from some type of withdrawl from stopping the pill. I feel really good and back to my old self again already. On a more serious note all the side effects really started scaring me as far as my health was concerned personally as much as I hated the acne I would choose it over diane-35 any day. I would not recommend ANY woman to take this pill there is always another solution out there. I went to my OBGYM and told him I was not taking the pill anymore but my concern is that the acne will come back he gave me a prescription for a topical antibiotic acne ointment that you apply on the skin. So I was really PISSED that he did not recommend this before diane-35. So Ladies all I can say is be very carefull, make sure you ask alot of questions, always find out what your other options are. Good Luck and Take Care.....
Reply

Loading...

hello ladies i also use diane 35 hoping that my acne will stop. but when i start using this pill i also started to have migrains i always have headache.
i stop using it as i dont like anypain...
Reply

Loading...

hi im from philippines..sorry but i cant speak english very well..i starting using dian 35 last month.the pack containing 21tabs.after i take 21 tabs in one month i have period but my question is why my mens is too small?its different b4 that i did not take pill?is it ok?hehheh sorry hope you understand my quetion
Reply

Loading...

hope somebody can tell me.thank you

 

Reply

Loading...

hi...did you already get your period??? im worried because i stopped using Diane ...then i haven't get my period since then.. how long before you have your menstruation?
Reply

Loading...

oh god, 

u guys should stop using that... I've never been on the pill but we study a lot about it in school (i am in a health science program) and my prof told us that it can cause liver toxicity (can also cause liver cancer which is pretty rare if ur not taking the pill) ... can cause blood clots .. strokes etc...

if ur looking for a pill no pill will come without side effects but i liked allesse; its not bad and many ppl i know who are taking it are happy with it. and plus it has a lower amount of estrogen so it is not supposed to be as bad for u

Reply

Loading...